MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A 8-month-old experienced a chest skin tear with post operative removal of a linen drape with 3m¿ ioban¿ 2 antimicrobial incise drape 6650ez that was allegedly stickier than usual.The clinician noted that a small round area of epidermis was removed, and during surgery nothing was taped or placed on top of the location where the skin tear occurred.Saline was applied to aid in drape removal, and gauze was applied to the area with no medication or treatment provided.No medical interventions were provided.
 
Additional Manufacturer Narrative
The product was not returned, and a two-year analysis confirmed no indication of an adverse trend of alleged injury with 3m¿ ioban¿ 2 antimicrobial incise drape, 6650ez.Based on the information provided, 3m is unable to determine that the cause of the incident is attributed to the 3m¿ ioban¿ 2 antimicrobial incise drape.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling back at a 180-degree angle from the skin.3m¿ is unable to verify the leak and root cause without the sample.3m¿ will continue to monitor.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
SURGICAL DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway avenue
st. paul MN 55144
Manufacturer (Section G)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15456789
Report Number2110898-2022-00083
Device Sequence Number6842126
Product Code KKX
UDI-Device Identifier30707387507351
UDI-Public30707387507351
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model NumberN/A
Device Catalogue Number6650EZ
Device Lot Number33J735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 MO
Patient SexUnknown
Patient RaceAsian